# SDR IXXA2024091002

- Difficulty date: August 19, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N503AZ
- Make and model: Boeing 767338
- Aircraft serial: 25274
- Aircraft time: 107,168 hours, 31,095 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 141T8320
- Condition: Cracked
- Location: Zone 200
- Part time: 107,168 hours, 31,095 cycles
- Component: Skin, Boeing
- Component part number: 141T3330
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE SKIN AND BEAR STRAP R1 DOOR CUTOUT HAS CRACK INDICATION LOWER FASTENER HOLE STA 335 JUST ABOVE STRINGER 20R.  CRACKED LENGTH .5.
